We use cookies and similar technologies (“cookies”) to help give you the best experience on our site and to show you relevant advertising. If you continue to use this site, we’ll assume that you’re happy to receive all cookies.
Close cookie message

Main Content Link

New product

Tesco Ibuprofen Suspension 100Ml

£1.60(£1.60/100ml)

Add to basket

Product information

Description

Children’s Ibuprofen 100 mg/5 ml Oral Suspension 100ml

Label:

For children 3 months +

Sugar Free

Colour Free

Strawberry Flavour.

Carton:

For children 3 months +

Sugar Free

Colour Free

Strawberry Flavour.

Information

Storage:

  • Label:
  • Do not store above 25ºC.
  • Carton:
  • DO NOT STORE ABOVE 25ºC.

Packed In:

Ireland

Directions:

Label:

Directions: For oral use. Shake the bottle well before use.

Carton:

Directions: For oral use. Shake the bottle well before use.

Dosage:

Label:

Using measuring spoon provided.
Dosage: Children (weighing over 5kg)
From 3 up to 6 months: 2.5 ml 3 times a day.
Do not give for more than 24 hours
From 6 months up to 1 year: 2.5 ml 3 to 4 times a day
From 1 year up to 4 years: 5 ml 3 times a day
From 4 years up to 7 years: 7.5 ml 3 times a day
From 7 years up to 12 years: 10 ml 3 times a day
Do not give to babies under 3 months

Post-immunisation fever: One small spoonful (2.5ml) followed by another small
spoonful (2.5ml) six hours later if necessary.
Not more than 2 doses should be given in 24 hours. If fever is not reduced,
consult a doctor.

Carton:

Please use the measuring spoon provided.
Dosage: Children
From 3 up to 6 months:
(weighing over 5kg) 2.5 ml 3 times a day.
Do not give for more than 24 hours
From 6 months up to 1 year: 2.5 ml 3 to 4 times a day
From 1 year up to 4 years: 5 ml 3 times a day
From 4 years up to 7 years: 7.5 ml 3 times a day
From 7 years up to 12 years: 10 ml 3 times a day
Do not give to babies under 3 months

Post-immunisation fever: One small spoonful (2.5ml) followed by another small
spoonful (2.5ml) six hours later if necessary.
Not more than 2 doses should be given in 24 hours. If fever is not reduced,
consult a doctor.

Care Instructions:

Label:

For children 3 months +
Sugar Free
Colour Free
Strawberry Flavour.
Read the enclosed leaflet carefully before use.

Carton:

Effective relief from aches pain and fever in babies and children.

For children 3 months +

Sugar Free
Colour Free
Strawberry Flavour.

Ibuprofen suspension provides a reduction in temperature and post-immunisation
fever and relieves the symptoms of colds and influenza. It soothes away the
pain from teething and toothache, sore throats, headache and minor aches and
sprains.

Environ Phrases:

Label:

Tesco Children’s Ibuprofen 100mg/5ml Oral Suspension. Effective relief from
aches pain and fever in babies and children. Each 5 ml of the oral suspension
contains 100mg Ibuprofen. Also includes: E965, E217 and E219.

Carton:

Tesco Children’s Ibuprofen 100mg/5ml Oral Suspension. Effective relief from
aches pain and fever in babies and children. Each 5 ml of the oral suspension
contains 100mg Ibuprofen. Also includes: E965, E217 and E219.

Net Contents:

100ml

Name and Address:

Tesco Stores Ltd.,
Welwyn Garden City AL7 1GA,
U.K.

Product Warning:

    Children’s Ibuprofen 100 mg/5 ml Oral Suspension 100ml
    Label: Keep All Medicines Out of the Sight and Reach of Children. Warning: Do not take more medicine than the label tells you to. For short tem use only. Do not give to babies aged 3-6 months for more than 24 hours. Do not give to children aged 6 months and older for more than 3 days. Consult your doctro promptly if symtoms persist or worsen or if you get new symptoms. Do not give this product if your baby or child: • Has or has ever had a stomach ulcer, perforation or bleeding. • Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers. • Is taking NSAID painkillers or aspirin with a daily dose above 75mg Speak to a doctor or your pharmacist before giving this product if your baby or child • Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems. If you are an adult taking this product: Speak to your doctor or pharmacist before taking if; you are pregnant; are elderly; are a smoker. Carton: KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN Warning: Do not take more medicine than the label tells you to. For short tem use only. Do not give to babies aged 3-6 months for more than 24 hours. Do not give to children aged 6 months and older for more than 3 days. Consult your doctro promptly if symtoms persist or worsen or if you get new symptoms. Do not give this product if your baby or child • Has or has ever had a stomach ulcer, perforation or bleeding. • Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers. • Is taking NSAID painkillers or aspirin with a daily dose above 75mg Speak to a doctor or your pharmacist before giving this product if your baby or child • Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems. If you are an adult taking this product: Speak to your doctor or pharmacist before taking if; you are pregnant; are elderly; are a smoker. Read the enclosed leaflet carefully before use.

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout